# SDR CALA2017092203304

- Difficulty date: September 22, 2017
- Submitted: September 23, 2017
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 57,727 hours, 22,904 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR LEFT FWD EMERG EXIT ECAM UPON LANDING FOUND SENSOR TARGET BY THE HANDLE TO REMOVE EMERGENCY DOOR. REATTACHED SENSOR, MESSAGE ON ECAM IS GONE.  REF AMM52-73-11-400-00 3.
